# SDR SWAA2023032100712

- Difficulty date: February 8, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT PASS THE OPERATIONAL TEST ON BATTERY PACK RH SIDE LOCATED ON LOWERED CEILING PANEL FWD AREA GALLEY 2023-116593<[01] REPLACED BATTERY PACK RH SIDE LOCATED ON LOWERED CEILING PANEL FWD AREA GALLEY I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] STEP 1 VERIFIED AND CORRECTIVE ACTION COMPLETED:  REPLACED BATTERY PACK RH SIDE LOCATED ON LOWERED CEILING PANEL FWD AREA GALLEY I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK
